# SDR YENA20120426488

- Difficulty date: April 26, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N334JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000446
- Aircraft time: 2,312 hours, 1,363 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Position Sensor
- Part number: 5913840
- Part serial: A1954
- Condition: Failed
- Location: Le Slat
- Part time: 2,312 hours, 1,363 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 625 JFK-HOU, CREW DECLARED EMERGENCY AND AIRCRAFT DIVERTED TO IAD DUE TO SLAT FAIL, SHAKER ANTICIPATED, AOA LIMITER FAIL, AP FAIL, SPOILER FAULT, AT LEVEL 360. LANDED FLAPS 2 AND SPOILERS DID WORK UPON LANDING.  SLAT ACTUATOR GEN VISUAL INSPECTION REF AMM 27-81-01-210-801A NO FAULTS NOTED.  REMOVED AND REPLACED SLAT/FLAP POSITION SENSOR REF AMM 27-83-06 AND FIM TASK 27-83-00-810-806A.  OPS CHECK GOOD.
